# SDR A6WA200840609

- Difficulty date: November 15, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 11,677 hours, 10,855 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Shorted
- Location: Overheat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED LT STAGE DUCT MSG INFLIGHT.  MSG STAYED ON AFTER RETARDING THRUST LEVER TO IDLE.  C/W GVI OF LT 10TH STAGE DUCTING WITH ENGINE RUNNING.  NO LEAKS DETECTED.  LT 10TH STAGE WARN MSG OCCURRED AGAIN WITH ENGINES SHUTDOWN.  CONFIRMED BAD INDICATION.  REF 193317/1 FOR NEW DISCREPANCY.  FOUND 10TH STAGE DUCT SENSING ELEMENT A14WK SHORTED TO GROUND.  R&R A14WK IAW AMM 36-21-04.  REF L/P 193317/3 FOR LOOB A FAULT.
